# SDR DXTA200500748

- Difficulty date: June 1, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N371QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600471
- Aircraft time: 6,225 hours, 5,122 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Part number: NAS161204
- Condition: Leaking
- Location: Brake Line
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

LOST BRAKE PRESSURE ON TAXI.  BRAKE FLUID LEAKING OUT OF RIGHT BRAKE ASSEMBLY.  REMOVED AND REPLACED LEAKING O-RING ON BRAKE LINE FITTING.  OPS AND LEAK CHECK GOOD IAW BF GOODRICH CMM 32-46-13.
